# SDR W39A2024092310001

- Difficulty date: September 2, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N106KH
- Make and model: Beech 400A
- Aircraft serial: RK323
- Aircraft time: 7,529 hours, 7,029 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: LA45AS31001024
- Part serial: 10069
- Condition: Cracked
- Location: Right
- Part time: 190 hours, 122 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WINDSHIELD CRACKED DESCENDING THROUGH FL 210, 62NM OUT OF KILM, CREW COMPLIED WITH THE ABNORMAL PROCEDURE, PRESSURIZATION WAS NORMAL, AND THEN CONTINUED WITH APPROACH TO RWY 35 AND LANDED NORMALLY WITH NO FURTHER ISSUES.
